ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Асимптоматика спектра самосопряженной системы дифференциальных уравнений первого порядка

Арутюнян, Т. Н. (1976) Асимптоматика спектра самосопряженной системы дифференциальных уравнений первого порядка. ՀՍՍՀ ԳԱ Զեկույցներ, 62 (2). pp. 88-93.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
660Kb

Item Type:Article
Additional Information:Ինքնահամալուծ առաջին կարգի դիֆերենցիալ հավասարումների սիստեմի սպեկտորի ասիմպտոտիկան։ The asimptotic of the spectra of the self-adjoining system of differential equations of first order.
Uncontrolled Keywords:Հարությունյան Տ. Ն., Harutyunian T. N.
Subjects:Q Science > QA Mathematics
ID Code:3599
Deposited By:NAS Reports
Deposited On:15 Aug 2012 14:12
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page